Aa
A
A
Close
Blank
Avatar universal
leg bruising
everytime my skin itches i scratch and it leaves huge bruises on me, its mostly on my legs. is there something i can take???
Cancel
1 Answers
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Anemia and deficiency of vitamins C, K, B12, or folic acid are the common causes of easy bruisability.Try taking iron tablets and multivitamins for some days and see if the symptoms improve.
If the symptoms do not improve, get yourself evaluated by a physician and look out for SLE, bone marrow disorders, liver diseases or leukemias Anti-clotting (anti-coagulants) medication also can cause increased bruising.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
4851940 tn?1385441629
Blank
United Kingdom